| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Pain (1994)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a knee procedure.Approximately 1 year post-op, the patient was revised due to pain and stiffness.The tibial component, poly, and stem were revised.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 00598005702 - stemmed tibial component precoat size 8 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 64048955.00598801010 - 10mm diameter 100mm length straight stem extension combined length 145mm - 65573292.00599401791 - left size g cemented option femoral component femoral plastic cap must be removed prior to implantation - 64327283.00597206541 - all poly patella standard cemented size 41 mm diameter 10.0 mm thickness - 63208850.00599003701 - posterior femoral augment block precoat may be used with distal and/or anterior blocks size g 5 mm augment with screw - 62737102.00599003720 - distal femoral augment block precoat may be used with posterior and/or anterior blocks size g 10 mm augment with screw - 63114725.00599003701 - posterior femoral augment block precoat may be used with distal and/or anterior blocks size g 5 mm augment with screw - 63668150.00598801.014 - 14mm diameter 100mm length straight stem extension combined length 145mm - 64600616.00599003720 - distal femoral augment block precoat may be used with posterior and/or anterior blocks size g 10 mm augment with screw - 64582108.G2: foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 visual examination of the provided picture revealed that the tibial baseplate shows notable discoloration and residue, possibly from bone cement or biological tissues.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and reviewed by mmi.They state that the left knee arthroplasty is anatomically aligned, with no evidence of implant loosening or fracture.The assessment noted the presence of proximal tibial screws from a tibial tubercle osteotomy.Bone quality was identified as osteopenic.No radiolucency, malalignment, or other abnormalities were detected.However, the report suggests that the proximal tibial screws could potentially contribute to the patient¿s reported pain due to their relationship with the tibial implant or surrounding soft tissue structures.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.